Found: 5 resources


Narrow your search

Resource type

article (5)


Language

English (5)


Year
From To Submit

2019 (2)

2018 (1)

2014 (1)

2012 (1)

Listing 1 - 5 of 5
Sort by

Weak Forms of L (θ-Generalized Closed) - Spaces

Al-Nahrain Journal of Science, 2012, Volume 15, Issue 2, Pages 132-136

The Permutation Topological Spaces and their Bases

basrah journal of science, 2014, Volume 32, Issue 1a eng, Pages 28-42

L(wc) -spaces and Some of its Weak Forms

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2019, Volume 11, Issue 2, Pages Math Page 20-29

Listing 1 - 5 of 5
Sort by